# SDR ERAA201308260057

- Difficulty date: August 23, 2013
- Submitted: August 26, 2013
- Operation: Air carrier
- Aircraft: N973EA
- Make and model: Beech 1900D
- Aircraft serial: UE391
- Aircraft time: 21,842 hours, 32,766 cycles
- System (JASC): 3497 · Navigation System Wiring
- Part: Wire
- Condition: Failed
- Location: Efis
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

ON RETURN FLIGHT, TOP EFIS SCREEN,  PILOTS SIDE FLICKERED AND CO-PILOTS RMI FLAGGED.  AFTER SEVERAL MINUTES CO-PILOTS RMI FLAG BEGAN TO TWITCH AND DISPLAY SPIN.  SHORTLY AFTER THAT ALL 4 EFIS DISPLAYS BEGAN TO BLINK TO BLACK WITH WHITE COMPASS CARD AND RED FLAGS.  BOTH INVERTERS ON VOLT/FREQ GAUGE WERE FLUCTUATING FULL SCALE IN FREQ POSITION IN SYNC.  REPAIRED WIRING FROM NR 1, 26 VAC BUSS. PUSHED IN FLAPS INDICATOR CB SO NO INTERMITTENT GROUNDS THRU LT WOW SWITCH, SYS TESTS GOOD.  PROVISIONAL RELEASE C/W FOR OPS CHECK FLIGHT.
